# SDR 04FDEA01739

- Difficulty date: June 15, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD (WING SIDE) I/B FLAP O/B HINGE, PIVOT BORE SPOTFACE CORRODED.  RT FWD (WING SIDE) I/B FLAP O/B HINGE, PIVOT BORE SPOTFACE CORROSION REMOVED AND EXCEED LIMITS AS PER CMM 57-44-07 PAGES 403-404.  ORIGINAL THICKNESS=0.493 INCH,   REMAINING THICKNESS=0.442 INCH, MATERIAL REMOVED=0.051 INCH.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5740-76744, TITLE: WINGS, LEFT AND RIGHT INBOARD FLAP, OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
